# SDR 99UAL900672

- Difficulty date: December 22, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 16,267 hours, 3,979 cycles
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435413
- Part serial: 0341
- Condition: Failed
- Location: Ailerons
- Part time: 16,267 hours, 3,979 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBORAD SPOILER (NR 14) IN THE DEPLOYED POSITION.  AILERONS REQUIRE ONE UNIT OF TRIM.  *S/D*  MAINTENANCE MESSAGE 27-11513 SPOILER PCU NR 14 POSTION TRANSDUCER HAS FEEDBACK FAULT WAS ACTIVE.  SPOILER PCU NR 14 (P/N:  B43541-3) WAS REPLACED AND TESTED PER AMM 27-61-08.  SUSPECT A FAILURE OF THE POSITION TRANSDUCER LVDT AND POTTING COMPOUND.  THIS IS A SUBJECT OF A VENDER SERVICE BULLETIN AND THE MODFICATION WILL BE ACCOMPLISHED.
